Translator Disclaimer
1995 On a theorem of Baernstein
Enrique Villamor
Author Affiliations +
Ark. Mat. 33(1): 183-197 (1995). DOI: 10.1007/BF02559610

Abstract

In the paper [B2], Baernstein constructs a simply connected domain $\Omega$ in the plane for which the conformal mapping $f$ of $\Omega$ into the unit disc $\Delta$ satisfies $$\int_{\mathbf{R} \cap \Omega} |f'(z)|^p |dz| = \infty,$$ for some $p ∈ (1,2)$, where $\mathbf R$ is the real line.

This gives a counterexample to a conjecture stating that for any simply connected domain $\Omega$ in the plane, all the above integrals are finite for any $1 \lt p \lt 2$.

In this paper, we give a conceptual proof of the basic estimate of Baenstein.

Acknowledgment

I would like to thank Professor Albert Baernstein II for his helpful comments and suggestions concerning this work.

Citation

Download Citation

Enrique Villamor. "On a theorem of Baernstein." Ark. Mat. 33 (1) 183 - 197, 1995. https://doi.org/10.1007/BF02559610

Information

Received: 22 December 1992; Published: 1995
First available in Project Euclid: 31 January 2017

zbMATH: 0831.30004
MathSciNet: MR1340275
Digital Object Identifier: 10.1007/BF02559610

Rights: 1995 © Institut Mittag-Leffler

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.33 • No. 1 • 1995
Back to Top